# SDR 95ZZZM14

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69ZR
- Make and model: Beech 1900C
- Aircraft serial: UC69
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 12,057 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN .625 INCH CRACK LOCATED AT THIRD RIB FROM INBOARD END ON BOTTOM OF FLAP NEAR LEADING EDGE OF TE FLAP (P/N 10116000144).  STOP DRILLED AND INSTALLED DOUBLER CRACK WAS FOUND DURING SCHEDULED MAINTENACNE.
